# SDR 96FDEA01179

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727123
- Aircraft serial: 18865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fs 783.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR - FS 783.5 RIB SUPPORT GUSSET BELOW FLOOR LEVEL, IS CRACKED AT LOWER INBOARD CORNER, JUST ABOVE WING SKIN, CRACK APPROX 1 INCH.  CRACKED GUSSET REMOVED, DOUBLER INSTALLED AS PER BOEING SB 727-53-0197.
